# SDR ABXA9700804

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 29242891
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244 R2 FOUND BUSHING, CRACKED ON RT SIDE OF AIRCRAFT, ON WING MOUNTED SECTION OF HINGE, MAIN LANDING GEAR DOOR.  REPLACED BUSHING PER DC-9 OVERHAUL MANUAL 20-10-7.
